Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Swelling around eyes, bout of bladder infection after increase in dosage of levotthyroxine post thyroid removal. Related?

I have been taking levothyroxine for my thyroid after 1/2 of thyroid was removed. Since increasing my dosage when my levels were low, I began to have swell around the eyes, especially under the eyes within 3 months, followed by a bout of a bladder infection . Now, it seems to be another bladder infection, with the burning associated, and this morning passing blood. Can this be medication related to the levothyroxine?
Asked On : Mon, 29 Oct 2012
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

It is unlikely to be related.
Thyroxine is a hormone normally present in the body. It can not do this.

It has no relation to the bladder infection - you might have to see a good Urologist - for favour of further assessment and assistance

Take care
Wishing you speedy recovery
God bless
Good luck
Answered: Mon, 29 Oct 2012
I find this answer helpful
Infertility Specialist Dr. Dattaprasad's  Response
Its not related to medicine (levothyroxine). You need detailed investigation for repeated bladder infections & eye swelling.
Wish you good health.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor